# SDR USAA2014041000002

- Difficulty date: April 10, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY, OPERATIONS CHECKED GOOD.
